MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM? -14; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION FATHOM? -14; wire, guide, catheter
Model Number M001508100
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire fractured inside the microcatheter during insertion.A 200 cm x 10 cm fathom? -14 guidewire was selected for use in a y-90 mapping procedure.The guidewire had been shaped five to six times prior to use.While inserting the guidewire into a 2.4f non-boston scientific (bsc) microcatheter, the guidewire felt crunchy.An attempt was made to take the guidewire out of the microcatheter, but the guidewire became stuck within the microcatheter and broke apart.The guidewire fractured into two pieces; both pieces were removed.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable.

Brand Name
FATHOM? -14
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50868761
Report Number2124215-2026-50648
Device Sequence Number13106373
Product Code DQX
UDI-Device Identifier08714729801023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001508100
Device Catalogue NumberM001508100
Device Lot Number0039677900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown